Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Shakiness, grumpiness, nausea after waking up

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Hi, I am a 30 year old female. I have been having lately is very bad shakiness. Usually an hour or so after I get up I get real shaky and grumpy and nausous if I don't eat something right away. Well I'll eat breakfast like a breakfast cereal bar but it takes awhile for the shaky feeling and nasea to go away.
Posted Thu, 13 Sep 2012 in Digestion and Bowels
Answered by Dr. Prasad Akole 6 hours later

Thanks for posting your query.

Is there also any giddiness, sweating along with shakiness, nausea?
Do you eat very little at night?
Are you on any medications/ pills?

If it settles after eating breakfast, you should check your fasting sugar. It may be hypoglycemia (low sugar).

See if drinking a sugary drink on waking up from sleep helps.
Also, try eating a little later in the night if you eat very early at night.

Rarely hormonal imbalances can cause it.

Please revert with any other symptom you feel is new.

I hope this helps. Would like to answer if any more doubts you may have.

Thanks for writing in. Good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor